Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 19, Number 89
HTML articles powered by AMS MathViewer

On the stability of parabolic difference schemes
Olof B. Widlund PDF
Math. Comp. 19 (1965), 1-13
On general iterative methods for the solutions of a class of nonlinear operator equations
M. Z. Nashed PDF
Math. Comp. 19 (1965), 14-24
Some estimates of the coefficients in the Chebyshev series expansion of a function
David Elliott and George Szekeres PDF
Math. Comp. 19 (1965), 25-32
An algorithm for summing orthogonal polynomial series and their derivatives with applications to curve-fitting and interpolation
Francis J. Smith PDF
Math. Comp. 19 (1965), 33-36
On the extrapolated Jacobi or simultaneous displacements method in the solution of matrix and operator equations
W. V. Petryshyn PDF
Math. Comp. 19 (1965), 37-55
On the nonsingularity of real matrices
A. J. Hoffman PDF
Math. Comp. 19 (1965), 56-61
Bounds for the spectral radius of a matrix
N. A. Derzko and A. M. Pfeffer PDF
Math. Comp. 19 (1965), 62-67
An algorithm for solving a polynomic congruence, and its application to error-correcting codes
M. H. McAndrew PDF
Math. Comp. 19 (1965), 68-72
Computer investigation of difference sets
Harry S. Hayashi PDF
Math. Comp. 19 (1965), 73-78
Best approximate integration fuormulas and best error bounds
Don Secrest PDF
Math. Comp. 19 (1965), 79-83
Stabilizing predictors for weakly unstable correctors
Hans J. Stetter PDF
Math. Comp. 19 (1965), 84-89
Stability properties of Adams-Moulton type methods
Robert R. Brown, James D. Riley and Morris M. Bennett PDF
Math. Comp. 19 (1965), 90-96
Calculation of elliptic integrals of the third kind by means of Gauss’ transformation
Henry E. Fettis PDF
Math. Comp. 19 (1965), 97-104
Chebyshev approximations for the complete elliptic integrals $K$ and $E$
W. J. Cody PDF
Math. Comp. 19 (1965), 105-112
Evaluation of the integral $I_ n(b)={\textstyle 2\over \pi }\int ^\infty _ 0\left ({\sin x\over x}\right )^ n \cos (bx)dx.$
R. G. Medhurst and J. H. Roberts PDF
Math. Comp. 19 (1965), 113-117
An extension of the table of the Toronto function
A. H. Heatley PDF
Math. Comp. 19 (1965), 118-123
Tables of values of $\sigma _{2s}$ relating to Weierstrass’ elliptic function
Chih Bing Ling PDF
Math. Comp. 19 (1965), 123-127
A method for the computation of the error function of a complex variable
Otto Neall Strand PDF
Math. Comp. 19 (1965), 127-129
A new integral representation of the Bessel coefficients
P. Razelos PDF
Math. Comp. 19 (1965), 130-132
Footnote to the evaluation of certain complex elliptic integrals
C. D. Sutherland PDF
Math. Comp. 19 (1965), 132-133
On Davis’ method of estimating quadrature errors
Y. T. Lo, S. W. Lee and B. Sun PDF
Math. Comp. 19 (1965), 133-138
Guass weights and ordinates for $\int _{0}^{1} f(x)x^{2} dx$
Donald W. L. Sprung and D. J. Hughes PDF
Math. Comp. 19 (1965), 139-142
Mantissa distributions
Alan G. Konheim PDF
Math. Comp. 19 (1965), 143-144
New primes of the form $n^{4}+1$
A. Gloden PDF
Math. Comp. 19 (1965), 144-145
Some additional factorizations of $2^{n}\pm 1$
K. R. Isemonger PDF
Math. Comp. 19 (1965), 145-146
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 19 (1965), 147-173
Table Errata
PDF
Math. Comp. 19 (1965), 174-175
Note
PDF
Math. Comp. 19 (1965), 175-176
Corrigenda
PDF
Math. Comp. 19 (1965), 175